# SDR DALA1024759009

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 44,827 hours, 36,017 cycles
- Engine: Pwa JT8D
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER/ LOWER FIXED L/E PANEL/ UPPER EDGE/ ZFS52/ HOLE DAMAGE.  REPAIRED IAW ER/A 485868-14.
